NUMARK Paracetamol Easy-to-Swallow Tablets 500mg

NUMARK Paracetamol Easy-to-Swallow Tablets 500mg  

For the relief of headaches, feverishness, flu and colds, toothache, sore throat, period pains, migraine, muscular aches and pains, neuralgia and rheumatic pains.

32 tablets
£0.75
BUY

Active Ingredients:

  • paracetamol 500mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You suffer from liver or kidney disease. - You are pregnant or trying to become pregnant or breast feeding, - You are taking any other medication. Do not take with any other paracetamol containing products. Do not exceed the stated dose. Not recommended for children under 6 years. Immediate medical advice should be sought in the event of overdose, even if you feel well. If your symptoms persist or you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.